Priceline Paracetamol & Ibuprofen Soft Gels 12 Capsules

Priceline Pharmacy Paracetamol & Ibuprofen Soft Gels are intended for temporary relief of acute (short term) pain and/or inflammation.
Priceline Pharmacy Paracetamol & Ibuprofen Soft Gels are intended for temporary relief of acute (short term) pain and/or inflammation.priceline pharmacy paracetamol & ibuprofen soft gels are intended for temporary relief of acute (short term) pain and/or inflammation.
More Information
Ingredients Paracetamol 500mg, Ibuprofen 200mg.
Warnings Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor.
Children and adolescents: Keep to the recommended dose. Do not give to children under 12 years of age.
Do not use if:

You
Additional Info GimmeNow Online Store
Brand Priceline
Directions Adults under 65 years of age: Take 1 soft capsule 3 times a day (every 8 hours) when necessary. Do not take for more than 3 days at a time unless advised to by a doctor.Children from 12 years of age and adolescents: Take 1 soft capsule 3 times a day (ever
Common Uses
Back pain
Cold and flu symptoms
Sore throat
Migraine headache
Mild rheumatic pain and arthritic pain
Period pain
Muscular pain
Dental pain
Tension headache
Headache
Short Description Priceline Pharmacy Paracetamol & Ibuprofen Soft Gels are intended for temporary relief of acute (short term) pain and/or inflammation.
Write Your Own Review
You're reviewing:Priceline Paracetamol & Ibuprofen Soft Gels 12 Capsules
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Priceline Paracetamol & Ibuprofen Soft Gels 12 Capsules

$11.00